# SDR ABXA9500846

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 59113012
- Condition: Corroded
- Location: Ws 524
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RIGHT WING AFT SPAR LOWER CAP CORRODED AROUND NUTPLATES OUTBOARD OF AILERON.  REPAIRED IAW ABX REA D957-12414-MR.
